Tohoku Mathematical Journal, Second Series
Online ISSN : 2186-585X
Print ISSN : 0040-8735
ISSN-L : 0040-8735
NOTES ON TORIC VARIETIES FROM MORI THEORETIC VIEWPOINT
OSAMU FUJINO
Author information
JOURNAL FREE ACCESS

2003 Volume 55 Issue 4 Pages 551-564

Details
Abstract
The main purpose of this notes is to supplement the paper by Reid: Decomposition of toric morphisms, which treated Minimal Model Program (also called Mori's Program) on toric varieties. We compute lengths of negative extremal rays of toric varieties. As an application, a generalization of Fujita's conjecture for singular toric varieties is obtained. We also prove that every toric variety has a small projective toric $\boldsymbol{Q}$-factorialization.
Content from these authors

This article cannot obtain the latest cited-by information.

© 2003 by THE TOHOKU UNIVERSITY
Previous article Next article
feedback
Top